Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 171–172 (Mi umn1717)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Functional equations defining multiplication in a continuous Krichever–Novikov basis

V. M. Buchstabera, D. V. Leikinbc

a Steklov Mathematical Institute, Russian Academy of Sciences
b Institute of Magnetism, National Academy of Sciences of Ukraine
c University of Manchester

DOI: https://doi.org/10.4213/rm1717

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 165–167

Bibliographic databases:

MSC: 47F05, 32W50, 14H50
Presented: С. П. Новиков
Accepted: 19.12.2005

Citation: V. M. Buchstaber, D. V. Leikin, “Functional equations defining multiplication in a continuous Krichever–Novikov basis”, Uspekhi Mat. Nauk, 61:1(367) (2006), 171–172; Russian Math. Surveys, 61:1 (2006), 165–167

Citation in format AMSBIB
\Bibitem{BucLei06}
\by V.~M.~Buchstaber, D.~V.~Leikin
\paper Functional equations defining multiplication in a~continuous Krichever--Novikov basis
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1717}
\crossref{https://doi.org/10.4213/rm1717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239776}
\zmath{https://zbmath.org/?q=an:1152.47302}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..165B}
\elib{https://elibrary.ru/item.asp?id=25787267}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 165--167
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400005}
\elib{https://elibrary.ru/item.asp?id=14506930}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746238257}


Linking options:
  • http://mi.mathnet.ru/eng/umn1717
  • https://doi.org/10.4213/rm1717
  • http://mi.mathnet.ru/eng/umn/v61/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, I. M. Krichever, “Integrable equations, addition theorems, and the Riemann–Schottky problem”, Russian Math. Surveys, 61:1 (2006), 19–78  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. P. G. Grinevich, S. P. Novikov, “Singular finite-gap operators and indefinite metrics”, Russian Math. Surveys, 64:4 (2009), 625–650  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:465
    Full text:213
    References:49
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021